MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,; DH EF BALLOON TUBES PRODUCTS
Model Number 8230-14-3.0
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11 apr 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 9611594-2022-00041 for the second report.It was reported that the balloon failure required medical intervention, the patient was returned to the operating room because of the malfunction.No injury was reported.Additional information received on 15mar2022, the physician reported that, an adverse event certainly happened, as a result of the malfunctioning tube.It was reported that the patient¿s tube fell out within 24 hours [of placement] the tract was not formed, and the patient had to have a second procedure to replace the tube.The patient¿s current condition was not reported.

Brand Name
MIC-KEY JEJUNAL FEEDING TUBE KIT, EXTENSION SETS WITH ENFIT CONNECTORS - 14 FR,
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14089908
Report Number9611594-2022-00040
Device Sequence Number14646414
Product Code KNT
UDI-Device Identifier00350770441542
UDI-Public00350770441542
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K853197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8230-14-3.0
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown